# SDR DALA2022083005806

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 57,726 hours, 30,022 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 - ROW 22 ABC PAX OXYGEN MASKS DEPLOYED ON LANDING. CORRECTIVE ACTION: RESECURED OXY MASK AND PANEL. A/C OK FOR SERVICE PER A320 AMM 35-21. (8933982)
